Ok so im on my forth day and this still isnt getting easier. :'( im forcing myself to get up and be active because i have two little ones and i cant just lay around all day. Is there anything thats inexpensive that i can take to help me sleep at night? When i try to sleep i get the shakes and when i finally doze off i get a falling sensation which causes me to jump up and my heart starts racing which further makes it hard to sleep....
Is it pretty cheap because i had to quit my job because there is no way i could continue working in this condition so the little bit of money i have saved has to go on my kids basic needs and my bills. I really dont know what we are gonna do now. I tried to go to work the other day and i had to leave early because i didnt have the strength,energy,or will power to do anything.
Time needs to pass......sleep was the last to get better for me.....stomach before that...
I took an OTC sleep aid from tylenol...when I really needed sleep for work next day....also what helped me was hot baths...usually right before bed if you can,,,,I also downloaded some cheesey meditation tapes...not sure if what was on it worked, but hearing that voice over and over bored me to sleep ;-)
You're doing really great, stay positive. Lack of sleep is so normal and I'm on day 30 and still struggling in that area but it has improved a lot. You will sleep when your body is ready until then try not to let it bother you just do what you need to do or want to do when you can't sleep so you'll have free time when the sleep catching up with you. Keep up the good work, you can do it!!
Day 4 was tough for me too. But you are just about through the worst part of physical withdrawal. Sleep was very tough... but you have to experiment with some of the supplements. Melatonin, valarian root, passion fruit drops, you will find what works. My magic " cure" was knock out, which I got at the vitamin shop.
You are doing great; hang in there! For me the sleep was the last thing to fall in place. Generic Benadryl- cheap and works great for sleep too. The nurse at my old job used to always give the kids at the treatment facility warm milk-it seem to help them! Keep posting we are all rooting for you :-)
The absolute BEST thing i used was zzz quil nyquil makes but its for sleep and it workes soooo good. Its only like 7 dollars if not less. Give tht a try! Also congratulations on 4 days!!! Keep going ur almost thru the worst.
4 days is great! You are probably in the worst part of the withdrawal process now! You should start feeling better in the next day or so! As has been said above, lack of sleep for many, myself included, was the worst part of this! Melatonin did help some, at the very least it should relax you! Try some Sleepy Time tea, or an Advil or Tylenol PM type of OTC medication! Take a walk outside, a warm bath before bed, and no caffeine late in the day! Keep your bedroom as dark as possible, and try to keep it as cold as possible so you can snuggle under blankets!
Hang in there, it will get better! Keep moving forward every day! You will get through this! Keep posting your progress, and for support! Take care!
It helped me to do the basic things and not expect too much. Remember you are not the same person that you were on pills. That supermom was drug induced. I'm having to learn to do what I can and that is all. Hang in There.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.